# SDR 000155

- Difficulty date: April 26, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N277
- Make and model: Emb EMB-145
- Aircraft serial: 277
- Aircraft time: 3,753 hours, 2,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 AND 2 EMERGENCY LIGHT BATTERIES DEAD.  INSTALLED NR 1 AND 2 EMERGENCY LIGHT BATTERIES.
